# SDR CALA0300703

- Difficulty date: December 8, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 17,856 hours, 5,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CABIN MEGAPHONE WAS FOUND INOPERATIVE.  THE MEGAPHONE WAS REMOVED AND REPLACED IAW MM 25-64-00.
